# SDR FDEA202002180353

- Difficulty date: February 18, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 30,895 hours, 16,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Frames 11-15a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT AT Y730, FR11 TO 15A TOTALLY CORRODED NEAR FR14. DOT #  #110-  50 REMOVED FLOOR SUPPORT FR11 TO 15A AT Y730 IAW SRM 51-40-21, RECEIVED FLOOR   SUPPORT P/N FX-A53612214200, BATCH 0003136845, TRAVELER # T20/1475873, LOCATED &   DRILLED FLOOR SUPPORT IAW SRM 51-40-44, TREATED & PRIMED FLOOR FLOOR SUPPORT I  IAW   SRM 51-21-10, APPLIED TOP COAT IAW SRM 51-75-10. APPLIED PART MARK IAW GMM 07-0-1001.   INSTALLED FLOOR SUPPORT IAW DWG A53612214, CAT "A" AND MAJOR REPAIR.
